# SDR CALA0200568

- Difficulty date: December 1, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N14662
- Make and model: Boeing 737524
- Aircraft serial: 28923
- Aircraft time: 12,404 hours, 6,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: L2 Exit Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHT OVER L-2 DOOR INOPERATIVE. THE BATTERY PACK WAS REPLACED AND OPERATION OF THE LIGHT WAS RESTORED.
